# SDR 2025FA0000358

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: General aviation
- Aircraft: N240B
- Make and model: Lear 31A
- Aircraft serial: 31175
- Aircraft time: 6,874 hours, 5,877 cycles
- Engine: Garrtt TFE7312
- Engine time: 6,874 hours, 5,877 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 40653481
- Part serial: 2472273
- Condition: Burned
- Location: Zone 300
- Part time: 231 hours, 231 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON POST FLIGHT WALK AROUND INSPECTION BY FLIGHT CREW, IT WAS DISCOVERED THAT THE LEFT HORIZONTAL STABILIZER ANTI-ICE BOOT HAD SHORTED OUT AND BURNT A HOLE IN THE BOOT AND LEADING EDGE OF THE STABILIZER, NEAR THE CUFF.
